# SDR SIMA201910243005

- Difficulty date: October 23, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 37,199 hours, 32,652 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL AFT CABIN FLASH LIGHT INOP. CHARGING BASE NOT WORKING.-C/A-ITEM DEFERRED PER MEL 25-53 AUTH# 100787-C. REMOVED AND REPLACED AFT CABIN FLASH LIGHT PER EMER.EQUIPMENT LIST[ EEL] . MEL RESTORED.
